# SDR UALA2009071001986

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 75,792 hours, 12,332 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT EMERGENCY LIGHT AFT OF TRAILING EDGE IS INOP AT RT.  OPS CHECKED LIGHT OKAY AFTER BATTERY CHARGED.
